Weights of simple lie algebras in the cohomology of algebraic varieties

Research output: Contribution to journalArticlepeer-review

33 Scopus citations


This article studies representations of semisimple Lie algebras arising naturally in the l-adic cohomology of algebraic varieties defined over global fields. A conjecture is formulated about the restrictions the index of the cohomology space and the Hodge numbers of a variety impose on the weights of a represention. The conjecture is proved for ordinary varieties over function fields. An analog of the conjecture is valid for the rational cohomology of varieties defined over the field of complex numbers.

Original languageEnglish (US)
Pages (from-to)245-281
Number of pages37
JournalMathematics of the USSR - Izvestija
Issue number2
StatePublished - Apr 30 1985

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Weights of simple lie algebras in the cohomology of algebraic varieties'. Together they form a unique fingerprint.

Cite this